research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Stability Analysis of Gray-Scott Model in one-dimension

Authors: Abdulghafor M. Al-Rozbayani --- Saad A. Manaa --- Abbas Y. Al-Bayati
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2008 Volume: 5 Issue: 2 Pages: 65-71
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

الملخص
في هذا البحث درسنا الاستقرارية التحليلية للحلول اللازمنية لنموذج Gray-Scott في البعد الواحد باستخدام تحليل الأستقرارية من النمط فورير, وتبين لدينا أن الحلول مستقرة على نحو مشروط.

ABSTRACT
In this Paper, we studied the stability analysis of steady state solutions of Gray-Scott Model in one-dimension using Fourier mode and we showed that the solutions are conditionally stable.

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Year
From To Submit

2008 (1)